Last reply 2 months ago
Altered sensation downstairs!! Follow up

UKGood morning to all you fabulous people. So I’m ok mentally but physically not so good but hey I’m still smiling and feeling positive. I saw my neurologist yesterday and due to having steriods in August I can’t have no more for what’s currently going on with my altered sensation everywhere. He said it will go back to normal but obviously he can’t say when. He is quite sure that this episode is down to a new lesion on my spinal chord, he’s now sent a request for mri on brain and spine. Had all my bloods taken even for the JC virus, if that comes back OK then hopefully treatment for Tysabri will start soon. Onwards and upwards 👍😁

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


mlgilber1
2 months ago

Thanks for the update! I’m glad you’re staying positive! I hope the altered sensation goes away soon and that you can start tysabri very soon as well. Good luck!


gemma81
2 months ago

@mlgilber1, thanks for ur reply. Feeling good. How are you feeling after starting ur new treatment?


stumbler
2 months ago

@gemma81 , your Neuro is right on two counts.

Too many Steroids aren’t good for us and they should ideally be given within 14 days of the onset of a relapse.

Our recovery from a relapse would be the same whether Steroids are used or not. It’s just with Steroids, that recovery would happen quicker.

So, take it easy and let your body get on with trying to fix itself.


mlgilber1
2 months ago

@gemma81 I’m feeling pretty good, thank you!!! I’m glad you’re well!

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.